# SDR SIMA20130218006

- Difficulty date: February 18, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 24,041 hours, 21,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CARGO DOOR SILL CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW CARGO DOOR SILL IAW SRM 51-40-02. THE AIRCRAFT WAS RETURNED TO SERVICE.
